Please use this identifier to cite or link to this item: http://repository.kpi.kharkov.ua/handle/KhPI-Press/28975
Title: Математические модели для расчета технических характеристик цилиндрических антенн c продольными щелями
Authors: Духопельников, Сергей Владимирович
Keywords: излучение цилиндрической волны; сингулярные интегральные уравнения; гиперсингулярные интегральные уравнения; норма коэффициентов прохождения
Issue Date: 2010
Publisher: НТУ "ХПИ"
Citation: Духопельников С. В. Математические модели для расчета технических характеристик цилиндрических антенн с продольными щелями / С. В. Духопельников // Вісник Нац. техн. ун-ту "ХПІ" : зб. наук. пр. Темат. вип. : Математичне моделювання в техніці та технологіях. – Харків : НТУ "ХПІ", 2010. – № 68. – С. 76-86.
Abstract: В роботі для випадку випромінювання циліндричної хвилі з подовжніх щілин побудовані дискретні математичні моделі на базі гіперсингулярних та сингулярних інтегральних рівнянь чисельними методами дискретних особливостей, при цьому використані квадратурні формули інтерполяційного типу, які зведені до систем алгебраїчних рівнянь.
In this work for the case of cylindrical wave radiation from longitudinal slits discrete mathematic models are built on the basis of hypersingular and singular integral equations with numerical methods of discrete peculiarities, by using quadrature formulae of interpolation type that are reduced to the systems of linear algebraic equations.
URI: http://repository.kpi.kharkov.ua/handle/KhPI-Press/28975
Appears in Collections:Вісник № 68
Кафедра "Вища математика"

Files in This Item:
File Description SizeFormat 
vestnik_KhPI_2010_68_Dukhopelnikov_Matematicheskie.pdf332,84 kBAdobe PDFThumbnail
View/Open
Show full item record  Google Scholar



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.